MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Discoloration (2074); Thrombosis (2100)
Date of Event 02/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed this is the only complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was related to the device or procedure.Based on the instructions for use (ifu), the occurrence of a thrombosis is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
Reportedly after the treatment of the target lesion with a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter, a flow limiting thrombus occurred.The health care professional (hcp) used a 4mm angioplasty balloon to predilate the distal superficial femoral artery (sfa) and the popliteal artery.The lutonix dcb was used to treat the target lesion and after treatment, a thrombus occurred.The timeframe from the thrombus occurrence to thrombectomy treatment by the hcp is unknown.Reportedly, the patient's skin was discolored.The lutonix dcb was requested to be returned for evaluation, but is unavailable.No further adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6434066
Report Number3006513822-2017-00052
Device Sequence Number13528714
Product Code ONU
UDI-Device Identifier00801741088636
UDI-Public(01)00801741088636(17)170609(10)GFAS0724
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2017
Device Model Number9004
Device Catalogue Number9020413500080
Device Lot NumberGFAS0724
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR